# SDR 99FDEA00494

- Difficulty date: December 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48299
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 3 PNEUMATIC FAIL LIGHT ILLUM.  COMPLETED RED TABS.
